# SDR 39LA2019061105182

- Difficulty date: June 5, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212200
- Aircraft serial: 161
- Aircraft time: 33,571 hours, 20,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2122320016
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTIONS, A PUNCTURE WAS FOUND IN THE FUSELAGE SKIN JUST FORWARD OF THE TAIL STAND MOUNT. ASSEMBLY OF A TECHNICAL DATA PACKAGE IS CURRRENTLY IN WORK.  ONCE THE REPAIR IS COMPLETED,  OPEN
